# SDR UALA2008112406657

- Difficulty date: November 23, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 76,268 hours, 12,287 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Generator
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

APU GENERATOR TRIPPED OFF.  FLIGHT CANCELLED.  APU GENERATOR TRIPPED OFF AND WILL NOT RESET.  SEE PREVIOUS FOR FAULT "GEN DIODE".  THE GEN HAS ALREADY BEEN REPLACED RECENTLY FOR THE SAME PROBLEM AND "GEN DIODE" WAS THE FAULT REPORTED BY AMSMM.  ALSO AMSMM REPORTED INTERMITTENT "FIELD OFF" LIGHT WHEN SHAKING WIRES FROM FIREWALL TO GEN.
